# SDR ASAA12511397

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 4,881 hours, 1,551 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP INOPERATIVE. ACFT GROUNDED. REBOOTED MCP REF. MM 22 11 34.  MCP POWERED NORMALLY. TESTED REF MM 22-11-34 AND 22-11-00 BITE GRP.  NR 32 AND NR 49. TESTS OK. TESTED HGS REF SMM 34-36-00.  TESTED OK.
